# SDR GTIA9700220

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - NOSE WHEELWELL, FS 41, LATERAL SUPPORT ATTACHED TO UPPER PRESSURE BULKHEAD, CORROSION AT END NEAR CIRCUMFERENTIALS.  CLEANED PER DC-9 SRM 51-10-3 PAGE 19 PARAGRAPH 32.  (X)
